# SDR SIMA20120428009

- Difficulty date: April 28, 2012
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 20,676 hours, 14,720 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Stab To Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF VERT STAB TO FUSELAGE FWD ATTACH ANGLE APPEARS TO HAVE A CRACK ON THE TRAILING EDGE.-C/A-COMPLETE:C/W REPAIR OF REPAIR OF FWD VERTICAL STAB DRAG ANGLE IAW E.O CR-55MR-076
